# SDR SWAA2016011247910

- Difficulty date: December 22, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5755 · Spoilers
- Part: Wedge
- Part number: 59407411
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD SPOILER TE WEDGE CRACKED.  R & R SPOILER IAW SRM.
